Facebook Pixel
EmpowHER Guest

I'm on the pill for 4+ years and I'm bleeding early

By Anonymous November 15, 2014 - 2:20pm
Rate This

I've been on the pill for 4+ years and I'm bleeding early. At a point, I realized that I was one day off of taking my pill so I took 2. My boyfriend and I recently had sex and a couple days after I starting some spotting. It was more of a dark brown discharge but now turned to blood before it was supposed to. I'm worried I could be pregnant. What is the soonest I am able to take a pregnancy test? This has happened once before but my gynecologist told me it's normal, but obviously I'm worried this has happened again. Could I be pregnant?

Add a Comment1 Comments



Hi anonymous and thanks for your question.

It's unlikely you're pregnant but a good idea to take a pregnancy test. They are generally reliable when taken 14-21 days after possible conception.

Hope that helps,


November 16, 2014 - 11:02am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!